Sur l'équation de Klein-Gordon non linéaire pour distributions tempérées
Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 2, p. 137-145
@article{AIHPA_1975__23_2_137_0,
     author = {De Mottoni, Piero and Tesei, A.},
     title = {Sur l'\'equation de Klein-Gordon non lin\'eaire pour distributions temp\'er\'ees},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {2},
     year = {1975},
     pages = {137-145},
     mrnumber = {391774},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPA_1975__23_2_137_0}
}
De Mottoni, P.; Tesei, A. Sur l'équation de Klein-Gordon non linéaire pour distributions tempérées. Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 2, pp. 137-145. http://www.numdam.org/item/AIHPA_1975__23_2_137_0/

[1] Constructive Quantum Field Theory, Proceedings of the 1973 International School of Mathematical Physics (Erice), edited by A. S. Wightman and G. Velo (Lecture Notes in Physics, Vol. 25) ; Berlin, Springer, 1973. | MR 395513 | Zbl 0325.00006

[2] P. De Mottoni et A. Tesei, On the Renormalization of Field Equations for the Thirring and Federbush models, Proceedings of the 1974, International School of Mathematical Physics, Camerino (to be published).

[3] K. Jörgens, Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen. Math. Zeitschr., t. 77, 1961, p. 295-308. | MR 130462 | Zbl 0111.09105

[4] L. Schwartz, Théorie des Distributions, Paris, Hermann, 1966. | MR 209834 | Zbl 0149.09501

[5] G. Köthe, Topologische Lineare Räume I, Berlin, Springer, 1960. | MR 130551 | Zbl 0093.11901

[6] T. Komura, Semigroups of Operators in Locally Convex Spaces. J. Funct. Anal., t. 2, 1968, p. 258-296. | MR 234317 | Zbl 0172.40701

[7] P. De Mottoni et A. Tesei, An Explicit Model for the Renormalization of Field Equations. Journal of Mathematical Physics, t. 16, 1975, 1148-1149. | MR 376020

[8] G.F. Dell'Antonio, A Model Field Theory, in Proceedings of the 1973 Schladming Winter School.

[9] P. De Mottoni et A. Tesei, On Distribution Solutions for non linear differential Equations: Nontriviality Conditions, Preprint, 1975. | MR 432963 | Zbl 0345.35026